MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE M; SURGICAL MESH

COLOPLAST A/S RESTORELLE M; SURGICAL MESH
Model Number 5013202400
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Erythema (1840); Inflammation (1932); Itching Sensation (1943); Pain (1994); Skin Erosion (2075); Abnormal Vaginal Discharge (2123); Burning Sensation (2146); Dizziness (2194); Malaise (2359); Prolapse (2475); Fibrosis (3167); Constipation (3274); Genital Bleeding (4507); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified the patient with this device experienced chronic pain and a fibrotic reaction.It was reported that they also experienced erosion, recurrent incontinence, constipation, and recurrence of pelvic organ prolapse.The patient had many revision surgeries and had the mesh fully removed.
 
Event or Problem Description
Additional information received further reported that the patient underwent partial excision of unknown transobturator tape (tot) and implant of another manufacturer¿s implant.Restorelle m was used for sacrocolpopexy with ethibond sutures.The patient experienced intermittent pain, itching, and burning around episiotomy, vulvar/vaginal swelling, pelvic pressure, and her husband began feeling the mesh during intercourse.On exam, restorelle m and ethibond suture exposure (one centimeter) was identified at the vaginal apex.The patient underwent partial excision of the restorelle m mesh.The patient also experienced vaginal bleeding, discharge, cramping, and bacterial vaginosis symptoms after recent intercourse.Exposure of the restorelle m recurred (two centimeters in diameter) and the patient underwent partial excision of the mesh.At that time, the patient also underwent lysis of bowel adhesions, and vaginal apex re-attachment to the sacral portion of the restorelle m.The patient also experienced vaginal bleeding with odor, dizziness, fatigue, and was generally not feeling well; on exam, recurrent restorelle m and ethibond suture exposure were identified.The restorelle m was trimmed in the office.The patient underwent closure of the vaginal cuff incision dehiscence.During a vaginoscopy, the restorelle m and sutures were found eroded through the vagina.The restorelle m was completely excised; the patient also underwent partial vaginectomy, massive adhesiolysis, application of advaseal, cystoscopy, and rectosigmoidscopy.Intraoperative findings: erosion, significant phlegman mass/abscess surrounding the mesh, a small portion of the plegmon mass was left attached to a portion of the small bowel due to the risk of bowel perforation if it were to be removed.Subsequently, on exam, there was a dime-size area of redness at the top of the vagina.
 
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.

Brand Name
RESTORELLE M
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key13237147
Report Number2125050-2022-00029
Device Sequence Number4307529
Product Code OTO
UDI-Device Identifier05708932483223
UDI-Public05708932483223
Combination Product (Y/N)N
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/29/2020
Device Model Number5013202400
Device Catalogue Number501320
Device Lot Number5550425
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer04/10/2022
09/23/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date04/20/2022
10/05/2022
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale